MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE SG; PERMANENT DEFIBRILLATOR ELECTRODES

BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE SG; PERMANENT DEFIBRILLATOR ELECTRODES
Model Number 0282
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 09/20/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this right ventricular (rv) lead was part of a system revision due to infection.Reportedly, escherichia coli was found on the lead, which was suspected that came from the urinary tract infection.There were no additional adverse patient effects reported.This rv lead was explanted.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDOTAK RELIANCE SG
Common Device Name
PERMANENT DEFIBRILLATOR ELECTRODES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key17935998
Report Number2124215-2023-57005
Device Sequence Number6472120
Product Code NVY
UDI-Device Identifier00802526431371
UDI-Public00802526431371
Combination Product (Y/N)Y
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P910073/S077
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/15/2019
Device Model Number0282
Device Catalogue Number0282
Device Lot Number397053
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/29/2023
Initial Report FDA Received Date10/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/15/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age83 YR
Patient SexFemale